# SDR 06FDEA2249

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 33,077 hours, 28,379 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

AFTER T/O, GOT SPOILER NR 3 NR 2 FAULT WITH NR 3 ON LEFT WING SHOWING UP-EXTENDED.  COULD NOT RESET.  NR 1 NR 4 SPOILER DEFERRED.  DURING HOLDING, NOTICED THAT NR 3 SPOILER NOW SHOWED DOWN.  SUCCESSFULLY RE-SET NR 3 NR 2.  REPLACED DEFECTIVE EFCU PER AMM 27-61-34-4.  SYSTEM CHECKS OK.
